Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1277-1282
http://dx.doi.org/10.1155/IJMMS.2005.1277

Canonical equivariant extensions using classical Hodge theory

Department of Mathematics, University of Hawaii, 2565 McCarthy Mall, Honolulu 96822-2273, HI, USA

Received 2 September 2004

Copyright © 2005 Christopher Allday. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christopher Allday, “Canonical equivariant extensions using classical Hodge theory,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1277-1282, 2005. https://doi.org/10.1155/IJMMS.2005.1277.